Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 155, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 23, 2013, 4:48 PM CDT for Maries County, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 23, 2013, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Maries County, MO
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:22 PM CDT | HAIL 1 | 4 N Vienna, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1406 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS53 KSGF 232148
SVRSGF
MOC125-232230-
/O.NEW.KSGF.SV.W.0155.130623T2148Z-130623T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELLE AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3828 9163 3816 9164 3814 9201 3826 9211
3830 9203 3830 9165
TIME...MOT...LOC 2148Z 244DEG 14KT 3821 9201
HAIL...<.75IN
WIND...60MPH
$$
WISE4 follow-up statements
509
WWUS53 KSGF 232155
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SUN JUN 23 2013
MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
455 PM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARIES COUNTY UNTIL 530 PM CDT...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLE AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3828 9163 3816 9164 3814 9199 3827 9209
3830 9203 3830 9165
TIME...MOT...LOC 2155Z 254DEG 12KT 3821 9198
HAIL...1.00IN
WIND...60MPH
$$
WISE211
WWUS53 KSGF 232207
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SUN JUN 23 2013
MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
507 PM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARIES COUNTY UNTIL 530 PM CDT...
AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
MOVING EAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLE AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3828 9163 3816 9164 3814 9199 3827 9209
3830 9203 3830 9165
TIME...MOT...LOC 2207Z 251DEG 12KT 3822 9194
HAIL...1.25IN
WIND...60MPH
$$
WISE307
WWUS53 KSGF 232220
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SUN JUN 23 2013
MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
520 PM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARIES COUNTY UNTIL 530 PM CDT...
AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BELLE...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 9164 3817 9193 3830 9197 3830 9165
3828 9163
TIME...MOT...LOC 2220Z 241DEG 21KT 3826 9187
HAIL...1.00IN
WIND...60MPH
$$
WISE517
WWUS53 KSGF 232231
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT SUN JUN 23 2013
MOC125-232241-
/O.EXP.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
531 PM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARIES COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3816 9164 3817 9193 3830 9197 3830 9165
3828 9163
TIME...MOT...LOC 2220Z 241DEG 21KT 3826 9187
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:26 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 23, 3:26 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 326 PM CDT SUN JUN 23 2013 .MESOSCALE DISCUSSION... ISSUED AT 310 PM CDT SUN JUN 23 2013 ISOLATED TO SCATTERED THUNDERSTORMS HAD DEVELOPED ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI THIS AFTERNOON WITH ACTIVITY FOCUSED IN THE LAKE OF THE OZARKS REGION. MID LEVEL TEMPERATURES AND MOISTURE DO NOT APPEAR TO BE AS FAVORABLE AS YESTERDAY BUT A FEW INTENSE UPDRAFTS COULD DEVELOP WITH THE POTENTIAL FOR STRONG WIND GUSTS. A LINE OF TRAINING STORMS REMAINED FARTHER NORTH ALONG THE INTERSTATE 70 CORRIDOR. MONITORING THE POTENTIAL FOR THE OUTFLOW FROM THOSE STORMS TO PROPAGATE SOUTHWARD INTO OUR CENTRAL MISSOURI COUNTIES OVER THE NEXT FEW HOURS. THIS REGION WILL BE UNDER A RIBBON OF STRONGER MID LEVEL WINDS AND DEEP LAYER SHEAR. THIS ALONG WITH MIXED LAYER CAPE NEAR 4000 J/KG WILL SUPPORT THE POTENTIAL OF STRONG TO SEVERE STORMS. AT THIS TIME THE GREATEST COVERAGE OF THUNDERSTORMS AND HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF LINE FROM FORT SCOTT KANSAS...TO LEBANON AND ROLLA MISSOURI. THIS INCLUDES THE LAKE OF THE OZARKS AND TRUMAN LAKE REGIONS. .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 310 PM CDT SUN JUN 23 2013 ANOTHER TYPICAL SUMMER AFTERNOON WAS IN PROGRESS ACROSS THE OZARKS AND OSAGE PLAINS THIS AFTERNOON. A CUMULUS FIELD HAD DEVELOPED WITH SOME ISOLATED TO CONVECTION ATTEMPTING TO DEVELOP. WHILE ATMOSPHERIC CONDITIONS DO NOT APPEAR TO BE AS FAVORABLE FOR PULSE THUNDERSTORMS THIS AFTERNOON WITH THE 700 MB THERMAL RIDGE NOSING INTO THE REGION AND INDICATIONS OF DRIER ALOFT...ISOLATED THUNDERSTORMS WILL DEVELOP THROUGH THE LATE AFTERNOON HOURS MAINLY ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. ALSO MONITORING A LINE OF STORMS ACROSS CENTRAL MISSOURI ALONG THE I-70 CORRIDOR. THIS ACTIVITY WAS ASSOCIATED WITH A SERIES OF WEAK PERTURBATIONS WITHIN THE MID LEVEL FLOW UNDERNEATH THE PRIMARY UPPER TROUGH LOCATED OVER THE NORTHERN PLAINS...AND A LOW LEVEL JET NOSING INTO NORTHEASTERN KANSAS/NORTHWESTERN MISSOURI. THE EVOLUTION OF THIS ACTIVITY AND THE EXTENT IT WILL IMPACT OUR FORECAST AREA IS MORE UNCERTAIN AS WE HEAD INTO TONIGHT. GENERALLY EXPECT STORMS TO INCREASE AGAIN FROM NORTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI AND FORM INTO A LARGER COMPLEX INTO THIS EVENING AS THE LOW LEVEL JET INCREASES AND MID LEVEL WESTERLIES INCREASE. PROGGED FORWARD PROPAGATING CORFIDI VECTORS SUGGEST THE CONVECTION WILL MIGRATE SOUTHWARD INTO PORTIONS OF THE OZARKS. WILL HAVE TO MONITOR COLD POOL AND OUTFLOW BOUNDARY ASSOCIATED WITH THIS ACTIVITY. IF DOES SAG SOUTHWARD IT LIKELY INTERACT WITH THE LOW LEVEL JET TO MAINTAIN OR GENERATE ADDITIONAL CONVECTION INTO CENTRAL MISSOURI AND PORTIONS OF THE MISSOURI OZARKS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 315 PM CDT SUN JUN 23 2013 SEASONABLE SUMMER TIME WEATHER WILL BE THE STORY AS WE HEAD INTO THIS COMING WEEK. THE UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF THE CONUS WILL BECOME CENTERED OVER THE CENTRAL ROCKIES DURING THE MIDDLE AND LATER PART OF THE WEEK. WHILE AN ISOLATED PULSE THUNDERSTORM CANNOT BE RULED ON AFTERNOON BASIS EXPECT LESS COVERAGE EARLY THIS WEEK. AFTERNOON HIGHS WILL RANGE IN THE LOWER 90 TO PERHAPS MIDDLE 90S WITH HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES. AS THE UPPER RIDGE AMPLIFIES OUT WEST...A FRONT WILL DROP SOUTHWARD INTO THE REGION DURING LATE WEEK. THIS WILL SUPPORT A BETTER CHANCE OF THUNDERSTORMS ALBEIT SCATTERED AT BEST. A COOLER AND SLIGHTLY DRIER AIRMASS MAY MAKE INTO THE OZARKS BY SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1235 PM CDT SUN JUN 23 2013 FOR THE KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH MONDAY MORNING. GUSTY SOUTHERLY WINDS CAN BE EXPECTED THIS AFTERNOON AND AGAIN MONDAY MORNING. WITH A LOW LEVEL JET OVERHEAD LOW LEVEL WIND SHEAR COULD BE A CONCERN TONIGHT. THERE WILL ALSO BE THE POTENTIAL FOR STORMS THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP ACROSS PORTIONS OF THE EASTERN OZARKS THIS AFTERNOON. THIS ACTIVITY WILL NOT BE WIDESPREAD AND THE BETTER POTENTIAL IS EAST OF THE TAF SITES. A LINE OF STORMS WILL DEVELOP ACROSS KANSAS AND PUSH EAST SOUTHEAST. AT THIS TIME THE BETTER POTENTIAL OF THUNDERSTORMS WITH THIS LINE WILL BE NORTH OF THE TAF SITES. WILL HAVE TO WATCH FOR OUTFLOW BOUNDARIES BEING DEVELOPED BY THIS LINE WHICH COULD SUPPORT ADDITIONAL STORM DEVELOPMENT. CONFIDENCE OF A THUNDERSTORM AFFECTING A TAF SITE IS TOO LOW AT THIS TIME TO INCLUDE IN THE TAFS...BUT STORM DEVELOPMENT WILL NEED TO BE WATCHED. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...FOSTER LONG TERM...FOSTER AVIATION...WISE
Hazardous weather outlook, Jun 23, 1:19 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 119 PM CDT SUN JUN 23 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 119 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON MAINLY EAST OF HIGHWAY 65. THE MAIN RISK WITH THESE STORMS WILL BE HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING STRIKES. A FEW WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. ANY OF THESE STORMS THAT DEVELOP SHOULD DIMINISH AFTER SUNSET. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS ACROSS NORTHEASTERN KANSAS THIS AFTERNOON AND TRACK SOUTHEAST INTO THIS EVENING. THIS ACTIVITY MAY AFFECT LOCATIONS ALONG AND NORTH OF HIGHWAY 54. STRONG TO SEVERE WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY IF IT PUSHES THROUGH THE AREA. SOUTH WINDS WILL REMAIN BREEZY TODAY...WITH A FEW GUSTS ABOVE 30 MPH POSSIBLE ACROSS SOUTHEASTERN KANSAS. HEAT INDICES WILL AGAIN BE IN THE MID TO UPPER 90S TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOUTHERLY WIND GUSTS ABOVE 30 MPH WILL AGAIN BE POSSIBLE MONDAY ACROSS SOUTHEASTERN KANSAS. HEAT INDEX VALUES WILL GENERALLY RANGE FROM THE MIDDLE 90S TO NEAR 100 DEGREES ON AN AFTERNOON BASIS THROUGH AT LEAST THURSDAY. THE CHANCE OF THUNDERSTORMS WILL AGAIN DEVELOP LATER WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 23, 3:21 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT SUN JUN 23 2013
MOZ069-232100-
CAMDEN MO-
321 PM CDT SUN JUN 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN COUNTY UNTIL 400
PM CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF DECATURVILLE...OR 7 MILES SOUTH
OF CAMDENTON...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH AND
PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3821 9264 3817 9264 3817 9260 3810 9259
3802 9251 3802 9241 3790 9241 3785 9260
3790 9263 3790 9290 3819 9282 3819 9277
3822 9274
TIME...MOT...LOC 2020Z 233DEG 14KT 3792 9276
WISESpecial weather statement, Jun 23, 4:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT SUN JUN 23 2013
MOZ058-232230-
MARIES MO-
443 PM CDT SUN JUN 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARIES COUNTY UNTIL 530
PM CDT...
AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF VIENNA...OR 20 MILES
SOUTHWEST OF LINN...MOVING EAST AT 20 MPH. WINDS AROUND 50 MPH AND
PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.
PEOPLE IN NORTHERN MARIES COUNTY...INCLUDING VIENNA AND BELLE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3829 9163 3817 9164 3814 9206 3829 9214
3830 9212 3830 9165
TIME...MOT...LOC 2142Z 250DEG 20KT 3824 9199
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:21 PM CDT | Special Weather Statement | SGF | Camden | 39 min |
| Jun 23, 4:43 PM CDT | Special Weather Statement | SGF | Maries | 47 min |
| Jun 23, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 53 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.